Computational analysis of a multi-server bulk arrival with twomodes server breakdown

Faculty Science Year: 2005
Type of Publication: ZU Hosted Pages: 249-259
Authors:
Journal: Mathematical and Computational Applications تركيا Volume: 10
Keywords : Computational analysis , , , , , , , , multi-server bulk arrival with    
Abstract:
An extensive Monte Carlo study is performed to analyze a multi-server, bulk arrival (M[X]/M/C;C-1/FCFS) queueing system. The system breakdown limits the system to serve with either C or (C-1) servers. The server breakdown has equal chance o
   
     
 
       

Author Related Publications

  • Nagla Ameen Mohamed Hssan, "Analysis of Multi-Level Queueing Systems withServers Breakdown by Using SimulationTechnique.", Poland, 2014 More
  • Nagla Ameen Mohamed Hssan, "Analysis of multi-channel bi-level queueingsystems with priority discipline by using recursive solution technique .", Egypt, 2007 More
  • Nagla Ameen Mohamed Hssan, "Computational analysis of a multi-server bulk arrival with twomodes server breakdown", تركيا, 2005 More
  • Nagla Ameen Mohamed Hssan, "Analysis of multi-level queueing systems with servers breakdown by using recursive solution technique", Published by Elsevier Inc, 2012 More
  • Nagla Ameen Mohamed Hssan, "On the Reliability of Multi-State m-consecutive-at least-k-out-of-n: F Systems", Foundation of Computer Science (FCS), New York, USA, 2013 More

Department Related Publications

  • Heba Ibrahim Mustafa, "Bi Operation and Rough Sets Generalizations", Dixie W Publishing Corporation, U. S. A., 2008 More
  • Alaa Hassan Attia Hassan, "A New Class of Analytic Functions Defined by Using Salagean Operator", Hindawi Publishing Corporation, USA, 2013 More
  • Usama Abdelhamid Ibrahim, "Fuzzy Pairwise Separation Axioms in fuzzy Bitopological spaces", Jöklarannsóknafélag Íslands, 2013 More
  • Huda Ibrahim Sayed Ahmad, ", Multigrid solution of Three Dimensional Biharmonic Equations With Dirichlet Boundary Conditions of Second Kinds", كوريا, 2010 More
  • Huda Ibrahim Sayed Ahmad, "The two variable (G'/G,1/G) -expansion method for finding exact traveling wave solutions of the (3+1) - dimensional nonlinear potential Yu-Toda-Sasa-Fukuyama equation", الصين, 2013 More
Tweet